Vol. 9(2) July 2021, No. 20, pp. 241-260.

OPTIMAL CONTROLS FOR STOCHASTIC FUNCTIONAL INTEGRODIFFERENTIAL EQUATIONS
Vol. 9(2) July 2021, No. 20, pp. 241-260
M. A. DIOP, P. D. A. GUINDO, M. FALL, AND A. DIAKHABY

 

Abstract

The aim of this work is to investigate a class of stochastic functional integrodifferential equations(SFIDEs) in a Hilbert space. We first study the existence of mild solutions of these equations by means of stochastic analysis theory and theory of resolvent operator in the sense of Grimmer. Further, the existence of optimal pairs for the corresponding Lagrange control systems is investigated. Finally, an example is presented to illustrate our obtained results


Full Text (PDF 264 K)